COMPLEX ROTUNDITY OF MUSIELAK-ORLICZ SEQUENCE SPACES EQUIPPED WITH THE ORLICZ NORM

Search this Article

Author(s)

    • LIU Lifang
    • Institute of Information Engineering China University of Geoscience

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(2), 225-234, 2001-09-01

References:  19

Codes

  • NII Article ID (NAID)
    10008799192
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top